This article is cited in 1 scientific paper (total in 1 paper)
Brief Communications
Asymptotically Sharp Markov-Type Inequalities for Trigonometric and Algebraic Polynomials
S. I. Kalmykov abc a Bolyai Institute, University of Szeged
b Far Eastern Federal University, Vladivostok
c Institute of Applied Mathematics, Far-Eastern Branch of the Russian Academy of Sciences, Vladivostok
Keywords:
trigonometric and algebraic polynomials, Markov-type inequality, compact sets, Green function, Bernstein–Walsh inequality.
Received: 10.11.2014
Citation:
S. I. Kalmykov, “Asymptotically Sharp Markov-Type Inequalities for Trigonometric and Algebraic Polynomials”, Mat. Zametki , 98 :2 (2015), 303–307 ; Math. Notes , 98 :2 (2015), 331–335
Linking options:
https://www.mathnet.ru/eng/mzm10720 https://doi.org/10.4213/mzm10720 https://www.mathnet.ru/eng/mzm/v98/i2/p303
1
CITATION
1
Total citation
0
Recent citations
0.62
Field Citation Ratio
n/a
Relative Citation Ratio
Statistics & downloads :
Abstract page: 397 Full-text PDF : 186 References: 71 First page: 36